[seqfan] Re: help needed for number of 2-covers

N. J. A. Sloane njas at research.att.com
Sun Jul 3 18:50:59 CEST 2011

Thanks to Robert and Richard, this problem has been
taken care of! The 4 sequences in the paper

Cameron, Peter; Prellberg, Thomas; and Stark, Dudley; Asymptotic enumeration of 2-covers and line graphs. Discrete Math. 310 (2010), no. 2, 230-240

turned out to be A060053 (v_n), A020554 (s_n), A002718 (t_n),
and A014500 (u_n).

One day I hope that people will always include the
A-numbers in their papers!


More information about the SeqFan mailing list